# SDR FDEA201404170741

- Difficulty date: April 17, 2014
- Submitted: April 25, 2014
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 761
- Aircraft time: 24,823 hours, 13,587 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Delaminated
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON UPPER SURFACE INBD TO OTBD 6 INCHES TE TO LE 12 INCHES FOUND DELAMINATED.   REPAIRED IAW SRM 51-77-12 PARA 5 D.
